# SDR TSAA0251056

- Difficulty date: February 21, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N827AL
- Make and model: Boeing 737209
- Aircraft serial: 23913
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 654752817
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND CORROSION ON HORIZONTAL STABILIZER REAR SPAR UPPER CHORD.  THE CORROSION WAS TRIMMED OUT PER SRM AND VERIFIED REMOVED USING HFEC METHOD.  FABRICATED A EXTERNAL DOUBLER AND REPAIR FILLER TO FIT SKIN CUTOUT.  FABRICATED REPAIR ANGLE AND REPAIR FILLER IAW FIGURE 4A-4G.  INSTALLED ALL REPAIR PARTS.  VERIFIED 8110-3 APPROVAL RECEIVED AND COMPLETED REPAIR IAW ECO 2513.  AIRCRAFT RETURNED TO SERVICE.  (M)
